On integral equation formulation of a class of evolutionary equations with time-lag

Hdl Handle:
http://hdl.handle.net/10034/14973
Title:
On integral equation formulation of a class of evolutionary equations with time-lag
Authors:
Baker, Christopher T. H.; Lumb, Patricia M.
Citation:
Journal of integral equations and mathematics, 18, 2006, pp. 227-248.
Publisher:
Rocky Mountain Mathematics Consortium
Journal:
Journal of integral equations and mathematics
Publication Date:
2006
URI:
http://hdl.handle.net/10034/14973
Additional Links:
http://rmmc.asu.edu/jie/jie.html
Type:
Article
Language:
en
Description:
This article is not available through ChesterRep.
Sponsors:
This article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorBaker, Christopher T. H.en
dc.contributor.authorLumb, Patricia M.en
dc.date.accessioned2007-12-04T11:48:40Zen
dc.date.available2007-12-04T11:48:40Zen
dc.date.issued2006en
dc.identifier.citationJournal of integral equations and mathematics, 18, 2006, pp. 227-248.en
dc.identifier.urihttp://hdl.handle.net/10034/14973en
dc.descriptionThis article is not available through ChesterRep.en
dc.description.sponsorshipThis article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.en
dc.language.isoenen
dc.publisherRocky Mountain Mathematics Consortiumen
dc.relation.urlhttp://rmmc.asu.edu/jie/jie.htmlen
dc.subjectintegral equationsen
dc.subjectevolutionary equationsen
dc.titleOn integral equation formulation of a class of evolutionary equations with time-lagen
dc.typeArticleen
dc.identifier.journalJournal of integral equations and mathematicsen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.